CSN Login
Members Online: 10

Neuropathy Feet and Swelling

Glad to be done's picture
Glad to be done
Posts: 558
Joined: Jul 2012

This is a first for me. I have neuropathy in my feet (mostly just my left foot) and today when I got home my feet looked swollen. They are tingly too. Has anybody else had this? I never did but I have been very active lately. Between going back to work and the mud run on Saturday my poor feet have been put through the ringer. I am sitting with my tootsies up now.

kikz's picture
kikz
Posts: 1266
Joined: Jun 2010

which is like the slightest tingling and numbness. Just enough to know it is there but I probably wouldn't notice if I wasn't aware of it, like before cancer. You have been a very busy lady and hopefully this will calm down a bit, if not you know the drill, let your doctor know.

Karen

Alnik
Posts: 56
Joined: Feb 2012

my last carbo/taxol was May 3 it was alot wosre the first month or two finally getting alittle better now. Quick fixes for me were to elevate legs on pillows or on the back of the couch, i swam all summer that was awesome i think that is what helped alot I do take a vitamin B complex as well. I do also see a chiropractor but again these are things that seem to work for me. Hopefully your swelling and tingling will get better. I think others on this site have written suggestions and ideas that you might be able to look at

Glad to be done's picture
Glad to be done
Posts: 558
Joined: Jul 2012

The swelling was gone this morning and I am fine today. Yesterday was a long day. Between a meeting for work and 2 meetings with coaches for the boys sports i didnt get home till 6:30...

Alexandra's picture
Alexandra
Posts: 1198
Joined: Jul 2012

I got chemo induced peripheral neuropathy (CIPN) in my toes and bottoms of my feet the day after 4th chemo round. Once in a while I also notice my feet and calves swell up, especially after wearing high heels for more than an hour. I even got an ultrasound to check for clots, none found.
I did some research and the following help some CIPN sufferers: compression socks, vitamin B1 (thiamine), lipoic acid, prescription drugs Lyrica and Gabapentin. And if you ever have to do chemo again (I hope you don't) - socks with ice on your feet and metal thermos's filled with ice in your hands while getting chemo.

Glad to be done's picture
Glad to be done
Posts: 558
Joined: Jul 2012

Thans for the heads up on the lyrica. I jst went and read about it. Constipation, diarreha, nausea, tiredness. All signs of a recurrence too. You my as well put me on something for anxiety too so I don't get all worked up that the beast is back. lmao.... I have to do something though because pretty soon it is going to get chilly and I won't be able to wear sandles every day. Tried on some of my shoes the other day and they were so uncomfortable.

Glad to be done's picture
Glad to be done
Posts: 558
Joined: Jul 2012

Thans for the heads up on the lyrica. I jst went and read about it. Constipation, diarreha, nausea, tiredness. All signs of a recurrence too. You my as well put me on something for anxiety too so I don't get all worked up that the beast is back. lmao.... I have to do something though because pretty soon it is going to get chilly and I won't be able to wear sandles every day. Tried on some of my shoes the other day and they were so uncomfortable.

mopar
Posts: 1948
Joined: May 2003

Neuropathy is no fun. Had it in my arms, hands, feet and legs.

I found relief with B-6, L-glutamine powder, and patience. It will subside afer chemo is over.

Praying you find relief soon!

(((HUGS)))

Monika

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network